# SDR DALA1029253703

- Difficulty date: October 11, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 35,292 hours, 15,613 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSV14 FWD CARGO Z-CHANNEL CORRODED STA 460-520 LT.  REPLACED Z-ANGLE PER SRM 53-00-53.  (DL738102893)
